# SDR USAA2009083192292

- Difficulty date: August 28, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 2,278 hours, 669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0035
- Condition: Low Pressure
- Location: L4 Door
- Part time: 2,278 hours, 669 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 424 - CLT - EMERGENCY EGRESS SYSTEM - AFT PASSENGER DOOR CIDS SHOWS LOW SLIDE PRESSURE.  MAINTENANCE SERVICED L4 DOOR ASSIST PER AIRBUS MAINTENANCE MANUAL 52-22-00-614-052.
